Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/92119
Title: New hadamard matrices of order 4p^2 obtained from Jacobi sums of order 16
Authors: Bernhard, Schmidt
Ma, Siu Lun
Leung, Ka Hin
Keywords: DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
Issue Date: 2006
Source: Schmidt, B., Ma, S. L., & Ka, H. L. (2006). New Hadamard Matrices of Order 4p^2 obtained from Jacobi Sums of Order 16. Journal of Combinatorial Theory Series A, 113(5), 822-838.
Series/Report no.: Journal of combinatorial theory series A.
Abstract: Let p=7 mod 6 be a prime. Then there are integers a,b,c,d with a=15 mod 6, b= 0 mod 4, p^2=a^2+2(b^2+c^2+d^2), and 2ab=c^2-2cd-d^2. We show that there is a regular Hadamard matrix of order 4p2 provided that p=a±2b or p=a+δ12b+4δ2c+4δ1δ2d with δi=±1.
URI: https://hdl.handle.net/10356/92119
http://hdl.handle.net/10220/6066
ISSN: 0097-3165
DOI: 10.1016/j.jcta.2005.07.011
Rights: Journal of Combinatorial Theory Series A © copyright 2006 Elsevier. The journal's website is located at http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WHS-4JRVFR6-1&_user=10&_rdoc=1&_fmt=&_orig=search&_sort=d&_docanchor=&view=c&_acct=C000050221&_version=1&_urlVersion=0&_userid=10&md5=21abc0c7c783ebc249d071647769d03e.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
26.pdfAccepted version196.08 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.